Previous |  Up |  Next


Title: The eightieth birthday of Academician Otakar Borůvka (English)
Author: Neuman, František
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 29
Issue: 2
Year: 1979
Pages: 330-335
Category: history
MSC: 01A70
idZBL: Zbl 0397.01006
idMR: MR529522
DOI: 10.21136/CMJ.1979.101612
Date available: 2008-06-09T14:34:28Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_29-1979-2_20.pdf 940.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo